A generalization of the Subbarao identity.

Penntti Haukkanen

Aequationes mathematicae (1988)

  • Volume: 35, Issue: 1, page 76-81
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Haukkanen, Penntti. "A generalization of the Subbarao identity.." Aequationes mathematicae 35.1 (1988): 76-81. <http://eudml.org/doc/137257>.

author = {Haukkanen, Penntti},
journal = {Aequationes mathematicae},
keywords = {generalized Subbarao identity},
number = {1},
pages = {76-81},
title = {A generalization of the Subbarao identity.},
url = {http://eudml.org/doc/137257},
volume = {35},
year = {1988},

AU - Haukkanen, Penntti
TI - A generalization of the Subbarao identity.
JO - Aequationes mathematicae
PY - 1988
VL - 35
IS - 1
SP - 76
EP - 81
KW - generalized Subbarao identity
UR - http://eudml.org/doc/137257
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.